RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 4, Pages 43–64 (Mi fpm794)  

This article is cited in 4 scientific papers (total in 4 papers)

On the problem of classification of finite groups associated to multiplicative $\eta$-products

G. V. Voskresenskaya

Samara State University

Abstract: In this article, we study finite groups such that the cusp forms associated to all elements of these groups by means of some faithful representation are modular forms with multiplicative Fourier coefficients from a special class. The Sylow subgroups of such groups of odd order are found. We consider such metacyclic groups. The groups of order 16 and the groups of order 32 that are metacyclic or are direct products of a group of order 16 and the cyclic group of order 2 are considered in detail.

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 140:2, 206–220

Bibliographic databases:

UDC: 512.542+511.334

Citation: G. V. Voskresenskaya, “On the problem of classification of finite groups associated to multiplicative $\eta$-products”, Fundam. Prikl. Mat., 10:4 (2004), 43–64; J. Math. Sci., 140:2 (2007), 206–220

Citation in format AMSBIB
\Bibitem{Vos04}
\by G.~V.~Voskresenskaya
\paper On the problem of classification of finite groups associated to multiplicative $\eta$-products
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 4
\pages 43--64
\mathnet{http://mi.mathnet.ru/fpm794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142508}
\zmath{https://zbmath.org/?q=an:1070.11018}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 140
\issue 2
\pages 206--220
\crossref{https://doi.org/10.1007/s10958-007-0418-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845760037}


Linking options:
  • http://mi.mathnet.ru/eng/fpm794
  • http://mi.mathnet.ru/eng/fpm/v10/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Voskresenskaya, “Semeistva modulyarnykh form, opredelyayuschie gruppu”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 6(72), 21–34  mathnet
    2. G. V. Voskresenskaya, “Finite Groups and Families of Modular Forms Associated with Them”, Math. Notes, 87:4 (2010), 497–509  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. V. Voskresenskaya, “Finite simple groups and multiplicative $\eta$-products”, J. Math. Sci. (N. Y.), 171:3 (2010), 344–356  mathnet  crossref
    4. G. V. Voskresenskaya, “Arithmetic properties of Shimura sums related to several modular forms”, J. Math. Sci., 182:4 (2012), 444–455  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:181
    Full text:48
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019